# SDR RAIA00109003

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 13,945 hours, 13,800 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,314 hours, 11,048 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: MT938T11F35S
- Condition: Failed
- Location: Rt Engine
- Part time: 13,945 hours, 11,048 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7067-STL-RIGHT ENGINE IEC FAILED DURING TAXI, RIGHT ENGINE TORQUE INDICATES -20%. MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE TORQUE RING CANNON PLUG.
